# SDR O2GA2014121950701

- Difficulty date: December 15, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 7,881 hours, 5,711 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Switch
- Condition: Failed
- Location: Lt Mlg Actuator
- Component: Actuator
- Component part number: 15500005B
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE GEAR HANDLE WAS SELECTED UP & THE LT GEAR INDICATION REMAINED ILLUMINATED.  SELECTED THE GEAR HANDLE DOWN & ALL THREE LG INDICATIONS WERE GREEN.  DECLARED AN EMERGENCY, PERFORMED A FLY BY THE TOWER TO CONFIRM LG WAS DOWN & DIVERTED BACK.  LANDING WAS UNEVENTFUL.  LT MLG ACTUATOR WAS REPLACED DUE TO FAULTY DOWN LOCK SWITCH.  GEAR SWINGS & SYS OPS CHECKED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
